Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 623456, 21 pages
http://dx.doi.org/10.1155/2011/623456
Research Article

On Generalized Bell Polynomials

1Department of Mathematics, Mindanao State University, Marawi City 9700, Philippines
2Department of Mathematics, De La Salle University, Manila 1004, Philippines

Received 18 June 2011; Accepted 25 July 2011

Academic Editor: Garyfalos Papaschinopoulos

Copyright © 2011 Roberto B. Corcino and Cristina B. Corcino. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. C. Hsu and P. J.-S. Shiue, “A unified approach to generalized Stirling numbers,” Advances in Applied Mathematics, vol. 20, no. 3, pp. 366–384, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. R. B. Corcino, “Some theorems on generalized Stirling numbers,” Ars Combinatoria, vol. 60, pp. 273–286, 2001. View at Google Scholar · View at Zentralblatt MATH
  3. R. B. Corcino, L. C. Hsu, and E. L. Tan, “Combinatorial and statistical applications of generalized Stirling numbers,” Journal of Mathematical Research and Exposition, vol. 21, no. 3, pp. 337–343, 2001. View at Google Scholar · View at Zentralblatt MATH
  4. I. Mező, “The r-Bell numbers,” Journal of Integer Sequences, vol. 14, no. 1, 2011. View at Google Scholar
  5. L. Comtet, Advanced Combinatorics, D. Reidel Publishing Co., Dordrecht, The Netherlands, 1974.
  6. S. M. Tanny, “On some numbers related to the Bell numbers,” Canadian Mathematical Bulletin, vol. 17, no. 5, pp. 733–738, 1975. View at Google Scholar
  7. L. Carlitz, “Degenerate stirling, bernoulli and eulerian numbers,” Utilitas Mathematica, vol. 15, pp. 51–88, 1979. View at Google Scholar · View at Zentralblatt MATH
  8. M. Abramowitz and I. A. Stegun, Eds., Handbook of Mathematical Functions, with Formulas, Graphs, and Mathematical Tables, Dover Publications Inc., New York, NY, USA, 9th edition, 1972.
  9. D. Callan, “Cesaro's integral formula for the Bell numbers (corrected),” http://www.stat.wisc.edu/~callan/notes.
  10. N. Privault, “Generalized Bell polynomials and the combinatorics of Poisson central moments,” Electronic Journal of Combinatorics, vol. 18, no. 1, 2011. View at Google Scholar · View at Zentralblatt MATH
  11. E. T. Copson, Asymptotic Expansions, Cambridge University Press, New York, NY, USA, 1965.
  12. C. A. Charalambides and M. Koutras, “On the differences of the generalized factorials at an arbitrary point and their combinatorial applications,” Discrete Mathematics, vol. 47, no. 2-3, pp. 183–201, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH